# SDR ERAA062390

- Difficulty date: May 13, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Bearing
- Part number: 204040623109
- Condition: Rough
- Location: Gearbox
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NEW BEARING FEELS ROUGH.
